# SDR DALA2015080704829

- Difficulty date: August 5, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 53,825 hours, 29,105 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Frame
- Condition: Gouged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR, FWD FRAME, FWD OTBD EDGE, GOUGED.  REPLACED DOUBLER IAW DWG 5930584.
